# SDR ASAA2018080625695

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,774 hours, 3,485 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 32914322
- Part serial: 4759
- Condition: Malfunctioned
- Location: Apu Bleed
- Part time: 4,084 hours, 1,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED  FAULT.  ACFT GROUNDED.  R & R THE LOAD CONTROL VALVE, OPS CHECKED GOOD, IAW AMM 49-51-51.
